# SDR 99ZZZX2186

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TA
- Make and model: Piper PA-31-350
- Aircraft serial: 318252061
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Locknut Failure
- Location: Engine Oil
- Part time: 1,582 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRIMP NUT FOUND IN OIL COOLER WHEN FLUSHING DURING ENGINE CHANGE.  REMOVED THERMOSTATIC BYPASS VALVE ON AFFECTED ENGINE AND FOUND NUT MISSING FROM VALVE.  NO OIL TEMPERATURE PROBLEMS REPORTED BEFORE THIS.  VALVE S/N IS 54849.  LYC SB 518C ADDRESSES THIS PROBLEM ON THESE VALVES WITH SERIAL NUMBERS LOWER THAN 53788.
